# SDR 08FDEA00054

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 65507481
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 641MB HAS CORROSION ON LOWER SURFACE.  REMOVED CORROSION ON PANEL 641MB IAW SRM 57-20-01.  AFTER REWORK AMOUNT REMAINING NOT WITHIN LIMITS IAW SRM 57-20-01, FIG 201, DETAIL II, III WITHIN 0.10" OF SEAL.  REPLACED ACCESS PANEL 641MB IAW AMM 28-11-01.
